# SDR CA101020006

- Difficulty date: October 16, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,200 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HT
- Condition: Failed
- Location: Engine
- Part time: 430 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

STARTER MADE LOUD GRINDING NOISE AND WOULD NOT ENGAGE ENGINE RING GEAR.
